# SDR C2XA02TY073

- Difficulty date: April 25, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145
- Aircraft serial: 145146
- Aircraft time: 7,433 hours, 5,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 14521721005
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a schedule inspection, corrosion was found on the forward digital at frames 15,16 and 17. Maintenance cut out the damage, fabricated doublers and shims and installed I.A.W.-EMB-135/145-SRM-53-20-10, 51-21-04, CMP-51-21-04 and 05. The repair was satisfactory and aircraft will be released upon complection of inspection.
